# SDR QXEA200301319

- Difficulty date: October 7, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 3,879 hours, 2,859 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING PANEL 622DB LEADING EDGE OF PANEL IS CHAFED.  REPAIRED IAW CRJ-700 AMM 27-81-25-820-901 AND EO 601R-57-4253 AND HORIZON AIR EA R-57-48.
